$BMO_ψ$-spaces and applications to extrapolation theory

Tom 122 / 1997

Stefan Geiss Studia Mathematica 122 (1997), 235-274 DOI: 10.4064/sm-122-3-235-274

Streszczenie

We investigate a scale of $BMO_ψ$-spaces defined with the help of certain Lorentz norms. The results are applied to extrapolation techniques concerning operators defined on adapted sequences. Our extrapolation works simultaneously with two operators, starts with $BMO_ψ$-$L_∞$-estimates, and arrives at $L_p$-$L_p$-estimates, or more generally, at estimates between K-functionals from interpolation theory.

Autorzy

  • Stefan Geiss

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek